# SDR SWAA2023012493736

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 22,693 hours, 10,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR HOLDER HOOK (RT. SIDE) IS LOOSE<[01] INSTALLED RIVET ON FWD SERVICE DOOR GIRT BAR HOLDER (RT SIDE) PER SIP
